# SDR VJ9800408

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SKIN LT ELEVATOR, UPPER OUTBOARD AFT CORNER CORRODED BEYOND LIMIT.  FABRICATED REPAIR FROM 2024T3, .050. TREATED AND PRIMED AREA, INSTALLED DOUBLER IAW DC9 SRM 51-30-8, 51-10-3, 55-01, 55-03 FIG 14.
